# SDR SWIA201541470

- Difficulty date: September 28, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 34,202 hours, 28,547 cycles
- System (JASC): 5751 · Ailerons
- Part: Tab
- Part number: CC670130541
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON L/E OTBD TAB HAS CHAFING.  R & R PANEL, IAW SRM.
